Youbeli Online Shopping Malaysia
Cart: 0 items 
Loading...
Language
Contact Us: 1800 88 2354

Dexchlormine Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan

Dexchlormine Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan
Click to enlarge
 
Product Code:
5944072010
Model:
DEXCHLORMINE-2MG-010
Brand:
NO BRAND
Sold by:
Status:
Available Now
Delivery:
Usually ships within 48 hrs
Delivery Fee:
West Malaysia - RM 6.50
East Malaysia - RM 13.00
Rewards:
11 Points
Notify me when ...
price drops.
Product Information

Size (length*width*height): 10cm x 18cm x 2cm

Expiry Date: Normal Expiry

Function: Antipyretic

Pack Type: Single Item

Dexchlormine Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan

- SKU: DEXCHLORMINE-2MG-010

- Specification:
(01) Color: White
(02) Dimension: 67mm(W) 35mm(D) x 3mm(H)
(03) Its active ingredient, i.e. dexchlorpheniramine maleate is anti-histamine with anti-cholinergic properties, capable of producing a slight to moderate sedative effect, works by blocking a certain natural substance i.e. histamine that your body makes during an allergic reaction.
(04) An anti-histamines appear to compete with histamine for cell receptor sites on effector cells.
(05) Treat as shown below: The symptoms of perennial (throughout the year).
(06) Seasonal allergic rhinitis (inflammation of the mucous membrane inside the nose).
(07) Vasomotor (non-allergic) rhinitis.
(08) Allergic conjunctivitis (inflammation of the outer membrane of the eyeball and the inner eye-lid).
(09) Mild, uncomplicated allergic skin manifestations of urticaria (a red, raised, itchy rash).
(10) Angioedema (swelling of the deeper layers of the skin).
(11) Improvement of allergic reactions to blood or plasma.
(12) Dermatographism (skin becoming raised and inflamed when pressure is applied).
(13) Add-on therapy to epinephrine for anaphylactic reactions (severe allergic reaction).
(14) 1 tablet 3 times a day (4 - 6 hours), after meal or food, swallow the tablets with some water.
(15) Apply oral when needed only.
(16) Stop if no allergy sign occur.
(17) Do not use it if you are allergic to dexchlorpheniramine.
(18) Do not use if you have lower respiratory tract symptoms.
(19) Do not use if you have acute episode of asthma.
(20) Do not use if you have urinary retention.
(21) Having this medicine will let you feel sleepy, prevent driving vehicle and machine handling after having it.
(22) Mungkn ada kesan mengantuk, terbaik untuk masalah hidung , alahan, kegatalan, gigitan serangga dan lain-lain.

#dynapharmdexchloraminetablet #dynapharmdexchloramine #dexchloraminetablet #dynapharm #dexchlorpheniraminemaleate #dexchlorpheniramine #anti-histamine #drugs #runningnose #allergy #oral
Dexchlormine Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan
Dexchlormine Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan
How To Buy
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg6.50
Additional 1.00 kg2.00
East MalaysiaFirst 1.00 kg13.00
Additional 1.00 kg9.00

 

TOP